MAUDE Adverse Event Report: ZIMMER DENTAL XFR HEX DIRECT SCR-V 4.5M M NECK 4.5MM IMP; DENTAL SCREW

ZIMMER DENTAL XFR HEX DIRECT SCR-V 4.5M M NECK 4.5MM IMP; DENTAL SCREW
Model Number DHT4/4
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screw became loosened on tooth site #19 prior to the neck of implant being fractured.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2022-01918.Zimmerbiomet complaint number (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event.Please see associated report: 0002023141-2022-01918-2.This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation codes were updated: 3331, 4109, 4110, 4111.H6: investigation findings code was updated: 213.H6: investigation conclusion code was updated: 4315.One xfr hex direct scr-v 4.5m m neck 4.5mm imp (dht4/4) was returned for investigation.The reported loosening event could not be verified.Based on the evaluation, device malfunction could not be verified.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review for the lots (2020091375) had revealed no deviations nor non-conformances which could have caused or contributed to the reported events.Complaint history review was performed for the reported lot number (2020091375) for similar events and no other complaint was identified.The reported event could not be recreated due to the nature of the dental device and event.The complaint is related to the functional performance of the device.A definitive root cause could not be determined.However, based on the investigation, risk review and ifu, the most likely causes determined from the investigation is clinician¿s error while removing implant.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information was received at the time of this report.

Brand Name
XFR HEX DIRECT SCR-V 4.5M M NECK 4.5MM IMP
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15983020
Report Number0002023141-2022-03100
Device Sequence Number12227034
Product Code NHA
UDI-Device Identifier00889024014602
UDI-Public(01)00889024014602(17)251001(10)2020091375
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberDHT4/4
Device Catalogue NumberDHT4/4
Device Lot Number2020091375
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer12/30/2022
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale
Patient Weight92 KG